Hokkaido Mathematical Journal

Univalent functions with missing Taylor coefficients

S. PONNUSAMY and P. VASUNDHRA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 33, Number 2 (2004), 341-355.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766169

Digital Object Identifier
doi:10.14492/hokmj/1285766169

Mathematical Reviews number (MathSciNet)
MR2073002

Zentralblatt MATH identifier
1067.30029

Citation

PONNUSAMY, S.; VASUNDHRA, P. Univalent functions with missing Taylor coefficients. Hokkaido Math. J. 33 (2004), no. 2, 341--355. doi:10.14492/hokmj/1285766169. https://projecteuclid.org/euclid.hokmj/1285766169


Export citation